# SDR ASAA2017031020246

- Difficulty date: March 10, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 47,140 hours, 18,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A56603
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 947, LBL 24.75 HAS CORROSION ON INTERCOSTAL.  ACFT GROUNDED.  FOUND TO BE OUT OF LIMTS IAW SRM 51-10-51-1A-1.  LOCATED AND DRILLED A NEW INTERCOSTAL IAW SRM 51-40-05.
